# SDR A6WA201240625

- Difficulty date: May 19, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL CRACKED SKIN BETWEEN STEPS 2, 3, 4.  REPAIRED PAX DOOR AFT SIDE PANEL SKIN IAW REO 601R-52-702, REV C.
